# SDR UPS03841180

- Difficulty date: August 7, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4758514502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  AFT CARGO PIT AT FS 1140-1150 BETWEEN L32R-L33R INTERCOSTAL ATTACK F ITTING IS CRACKED VERIFIED CRACK IAW DYE PENETRANT TEST IAW DPS 4.707.1.   REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D. REC'D, LOCATED, AND DRILLED NEW FIT TING IAW DC8 SRM 51-1-24 AND INSTALLED IAW DC8 SRM 51-1-20D
